# SDR AALA202209274391

- Difficulty date: September 8, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U8
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR RIGHT HAND CREASE ANGLE AT 2R DOOR, LOCATED FROM BS 947 TO BS 986.5 AT RBL 46. REPLACED CREASE ANGLE PER AARD 51-00-05-1 AND SRM 51-40-01.
